# SDR DXTA2012010304837

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 11,797 hours, 7,341 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYS GIVES OUT A STRONG FOUL ODOR.  REMOVED NR 1 & 2 COALESCERS , NSN & INSTALLED NEW COALESCER PN'S 21BC115 IAW AMM 20-10-00 & 21-10-00. OPERATION IS NORMAL WITH NO DEFECTS NOTED.
